# SDR DALA2023061904971

- Difficulty date: June 18, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON FLOOR SUPPORT BTW RBL 9 AND RBL 39 STA Y=193 AT CPAX CABIN. SUMMARY OF NRC 00213: CORROSION LEVEL 2. FLOOR SUPPORT BTW RBL 9 AND RBL 39 STA Y=193 WAS REPLACE AND INSTALLED PER DWG S2929169 REV B AND B717-200 SRM 51-41-05-0G. (LP #2821958)
